# SDR SWAA2022021571250

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140CF UPPER AND LOWER SURFACES HAVE WIDESPREAD CORROSION REMAINING PRIMARILY ALONG SIDES AFTER INITIAL REWORK ON NRC X756433. / EVALUATED AFT CARGO PIT FLOOR PANEL 140CF UPPER AND LOWER SURFACE FOUND CORROSION EXCEED A MAXIMUM OF 3' OUT OF LIMITS IAW SRM 53-00-53-1A-1 FLOOR PANEL REMOVED AND REPLACED ON N/R X757716
